Skip to content
Please help RISPERIDONE
avatar
An_258315 posted:
Can someone please help me my son is 3 years old and his doctor wants him to start taking risperidone at night and Adderall during the day for his ADHD. Has any body kid taken any of these and should I be worried?
Reply
 
avatar
An_258336 responded:
DO NOT LET THEM GIVE EITHER OF THESE!!!! my son at the age of 4 was put on both of these and the Resperidone causes severe aggression and the adderal is highly addictive and so they will have to continually increase the dose

My son is about to turn 6 now and we are currently on 3mg Intuniv for ADHD it is working well. We are also on Seraquil for mood stabilization he is up to 25 mg 2x per day and 50 mg at bedtime. He is a happy healthy child and is thriving in school and home

Hope this helps you avoid the nightmare we had!
 
avatar
lgrundy responded:
My son was 3 when he started taking risperidone for his adhd with aggression. He is now 6 and still on it. Its the only medication he gets for it, it brought up his hunger and helps him sleep better at night. No extra aggression with it


Spotlight: Member Stories

Kelly (31) ~*~ Craig (34) ~*~ Eliana (3) ~*~ Joshua (1.5) ~*~ Rebekah (EDD 7/16/2010) ~*~ ^i^ (Jan 2006) ~*~ Siamese Kittybabies Waller & Lessa (8...More

Helpful Tips

add
My son is 8 he is in first grade again.He has struggle with reading for a while this year we are trying everything we can to help him.But ... More
Was this Helpful?
0 of 0 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.